# SDR V0XR20221206AV1

- Difficulty date: November 8, 2022
- Submitted: December 6, 2022
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 14533703004
- Condition: Corroded
- Location: Frm 52
- Part time: 41,172 hours, 32,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP AT FRAME 52 STA 17540.8 AT STGR 20 R IS CORRODED REMOVED AND REPLACED FRAME CLIP.
